Pseudohypopyon following intravitreal triamcinolone acetonide injection.

Abstract

OBJECTIVE To report a case of a pseudohypopyon that developed after intravitreal injection of triamcinolone acetonide for choroidal neovascularization from age-related macular degeneration. METHODS Observational case report. RESULTS A 62-year-old woman received an intravitreal injection of triamcinolone acetonide for the treatment of a choroidal neovascular membrane that developed as a result of age-related macular degeneration. A layer of yellowish deposits was observed in the anterior chamber 1 day after the injection. The patient denied any pain or reduced vision, and there was no redness noted on examination. The deposits cleared spontaneously on the fourth postoperative day. CONCLUSIONS Pseudohypopyon may develop after intravitreal injection of triamcinolone acetonide. Distinguishing this from a true hypopyon is important because the treatment and prognosis are very different for the two conditions.

Cite this paper

@article{Sharma2004PseudohypopyonFI, title={Pseudohypopyon following intravitreal triamcinolone acetonide injection.}, author={Mithlesh C. Sharma and Wico Wai-Kwan Lai and Michael J. Shapiro}, journal={Cornea}, year={2004}, volume={23 4}, pages={398-9} }